Alert archive / Georgia / Tornado Warnings in 2025
Tornado Warning 54, NWS Atlanta, GA
NWS Atlanta, GA issued this tornado warning at May 21, 2025, 3:45 AM EDT for 5 counties in Georgia. It was in force for 30 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2025, 3:45 AM EDT (07:45 UTC)
- Expired
- May 21, 2025, 4:15 AM EDT
- In force
- 30 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Butts County, GA, Henry County, GA, Jasper County, GA, Monroe County, GA, Spalding County, GA
The radar
The Atlanta radar (KFFC), 63 km from the middle of the area, began a volume at 07:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 21, 3:48 AM EDT | TSTM WND DMG | 1 S Jenkinsburg, GA | Emergency Manager relayed report of a tree down on Plaza Drive. |
| May 21, 3:50 AM EDT | TSTM WND DMG | 1 Sse Stark, GA | Emergency Manager reported a down tree on Halls Bridge Road. Estimated location. |
| May 21, 3:57 AM EDT | TORNADO | 1 S Jenkinsburg, GA | An EF1 tornado occurred along a 10.5 mile path starting in NE Spalding County and ending in Butts County near the city of Jackson. Max winds 90 mph. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.8 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 735 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1407 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 5.0
The text
As transmitted.
300
WFUS52 KFFC 210745
TORFFC
GAC035-151-159-207-255-210815-
/O.NEW.KFFC.TO.W.0054.250521T0745Z-250521T0815Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Peachtree City GA
345 AM EDT Wed May 21 2025
The National Weather Service in Peachtree City has issued a
* Tornado Warning for...
Eastern Spalding County in west central Georgia...
North central Monroe County in central Georgia...
South central Henry County in north central Georgia...
Butts County in central Georgia...
Southwestern Jasper County in central Georgia...
* Until 415 AM EDT.
* At 345 AM EDT, a severe thunderstorm capable of producing a tornado
was located over Locust Grove, or 7 miles west of Jackson, moving
east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Jackson, Locust Grove, Flovilla, Jenkinsburg, McElheneys
Crossroads, Berner, McKibben, and Indian Springs State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3335 8413 3330 8371 3318 8371 3313 8379
3313 8381 3312 8382 3329 8416
TIME...MOT...LOC 0745Z 287DEG 38KT 3331 8410
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$4 follow-up statements
139
WWUS52 KFFC 210751
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
351 AM EDT Wed May 21 2025
GAC035-151-159-207-255-210815-
/O.CON.KFFC.TO.W.0054.000000T0000Z-250521T0815Z/
Spalding GA-Monroe GA-Henry GA-Butts GA-Jasper GA-
351 AM EDT Wed May 21 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 AM EDT FOR EASTERN
SPALDING...NORTH CENTRAL MONROE...SOUTH CENTRAL HENRY...BUTTS AND
SOUTHWESTERN JASPER COUNTIES...
At 351 AM EDT, a confirmed tornado was located over McKibben, or near
Jackson, moving east at 45 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Jackson, Locust Grove, Flovilla, Jenkinsburg, McElheneys Crossroads,
Berner, McKibben, and Indian Springs State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3335 8413 3330 8371 3318 8371 3313 8379
3313 8381 3312 8382 3329 8416
TIME...MOT...LOC 0751Z 287DEG 38KT 3329 8402
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$552
WWUS52 KFFC 210758
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
358 AM EDT Wed May 21 2025
GAC151-207-255-210808-
/O.CAN.KFFC.TO.W.0054.000000T0000Z-250521T0815Z/
Spalding GA-Monroe GA-Henry GA-
358 AM EDT Wed May 21 2025
...THE TORNADO WARNING FOR EASTERN SPALDING...NORTH CENTRAL MONROE
AND SOUTH CENTRAL HENRY COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
&&
LAT...LON 3333 8404 3330 8371 3318 8371 3316 8374
3328 8404
TIME...MOT...LOC 0758Z 287DEG 38KT 3327 8394
$$
GAC035-159-210815-
/O.CON.KFFC.TO.W.0054.000000T0000Z-250521T0815Z/
Butts GA-Jasper GA-
358 AM EDT Wed May 21 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 AM EDT FOR
SOUTHEASTERN BUTTS AND SOUTHWESTERN JASPER COUNTIES...
At 358 AM EDT, a confirmed tornado was located over Indian Springs
State Park, or over Jackson, moving east at 45 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Jackson, Flovilla, Jenkinsburg, McElheneys Crossroads, and Indian
Springs State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3333 8404 3330 8371 3318 8371 3316 8374
3328 8404
TIME...MOT...LOC 0758Z 287DEG 38KT 3327 8394
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$967
WWUS52 KFFC 210804
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
404 AM EDT Wed May 21 2025
GAC035-159-210815-
/O.CON.KFFC.TO.W.0054.000000T0000Z-250521T0815Z/
Butts GA-Jasper GA-
404 AM EDT Wed May 21 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 AM EDT FOR CENTRAL
BUTTS AND SOUTHWESTERN JASPER COUNTIES...
At 404 AM EDT, a severe thunderstorm capable of producing a tornado
was located over Flovilla, or near Jackson, moving east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Jackson, Flovilla, Jenkinsburg, and McElheneys Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3333 8404 3330 8371 3320 8371 3328 8404
TIME...MOT...LOC 0804Z 287DEG 38KT 3325 8386
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$621 WWUS52 KFFC 210810 SVSFFC Severe Weather Statement National Weather Service Peachtree City GA 410 AM EDT Wed May 21 2025 GAC035-159-210819- /O.EXP.KFFC.TO.W.0054.000000T0000Z-250521T0815Z/ Butts GA-Jasper GA- 410 AM EDT Wed May 21 2025 ...THE TORNADO WARNING FOR CENTRAL BUTTS AND SOUTHWESTERN JASPER COUNTIES WILL EXPIRE AT 415 AM EDT... The Tornado Warning that was previously in effect has been reissued for eastern Butts and western Jasper Counties and is in effect until 445 AM. Please refer to that bulletin for the latest severe weather information. && LAT...LON 3333 8404 3330 8371 3320 8371 3328 8404 TIME...MOT...LOC 0809Z 287DEG 38KT 3324 8381 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this tornado warning went out at May 21, 3:27 AM EDT, 18 minutes earlier.
Area forecast discussion, May 21, 3:27 AM EDT, 18 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 327 AM EDT Wed May 21 2025 ...Morning Area Forecast Discussion... .SHORT TERM... (Today through Thursday) Issued at 321 AM EDT Wed May 21 2025 Key Messages: - A line of thunderstorms to the south of I-20 continues to push through the forecast area. A few storms could still become severe, capable of producing damaging winds and hail. A brief tornado cannot be ruled out during the early morning. - Precipitation is expected to exit the forecast area by the late morning, giving way to drier air and benign weather through the remainder of the short term period. A longwave trough extending through through the northern Great Plains and the Midwest continues to elongate to the southeast while a lobe of shortwave energy rotates counterclockwise around the base of the trough. An associated surface low is extending a cold front through the Tennessee Valley and into north Georgia. A line of showers and thunderstorms is ongoing roughly along and south of the I-20 corridor and in the region of low-level forcing ahead of the front. As the aforementioned shortwave pulls away to the north and towards the Great Lakes region, it is robbing the front of upper level support. Still, SBCAPE values remain between 500-1000 J/kg in the areas ahead of the front, which is more than enough to support continued thunderstorm activity. Furthermore, with 0-1 km shear values of 25-35 kts and 0-1 km SRH values between 100-150 m2/s2 ahead of the front, it will still be possible to see a few storms become strong to severe over the next few hours. Damaging wind gusts will be the primary threat with any severe storms that occur, though large hail over 1 inch in diameter and a brief tornado will also be possible. The severe threat will gradually diminish through the early morning hours as surface-based instability decreases, the front continues to the upper level support from the shortwave aloft, the low level forcing ahead of the front weakens. The threat will also become more conditional as storms enter central Georgia and it becomes progressively less likely that the necessary ingredients will align favorably. Additional rainfall totals associated with this system will range from 0.75 to 1.5 to the south of the I-20 corridor, with lesser amounts to the south as showers and thunderstorms become less organized. Stronger storms could still produce locally heavy rainfall. Precipitation is expected to exit the forecast area to the southeast by late this morning. After this point, drier mid level air and northwesterly low level winds will progressively build into the area behind the cold front. This will inhibit the chances for additional precipitation on the back side of the front and promote clear skies through the afternoon. High temperatures on today will be in the upper 70s to low 80s to the north of I-85, though they will still rise into the mid 80s to low 90s to the south. Dewpoints in the 50s today into Thursday should feel like a welcome reprieve from the humidity. High temperatures on Thursday will be in the 70s across the far northern tier, the low to mid 80s in the remainder of north Georgia, and in the upper 80s in central Georgia. A weak disturbance moving through the northwesterly upper level flow is expected to bring increased cloud cover and scattered light showers to far north Georgia on Thursday afternoon, with no major impacts expected elsewhere. King && .LONG TERM... (Thursday night through Tuesday) Issued at 321 AM EDT Wed May 21 2025 Only minor adjustments have been made to the previous forecast based on the latest guidance. The previous long term discussion follows... && .PREVIOUS DISCUSSION... At a glance: - Quiet start to the long term. - The chances for thunderstorms will return by the end of the weekend. The long term picks up with a break from showers and thunderstorms as high pressure establishes itself over the SE. Some upper level ridging will keep the flow generally west/northwest which will bring us a break from the humidity as well. Temps will be a few degrees below normal and pleasantly in the upper 70s to mid 80s as you head further south down the CWA. Dewpoints though will be limited to the 50s and even a few day in the 40s which I expect will feel lovely. As the weekend approaches, the upper level flow shifts back to the SW and we start to build in moisture as the next impulse pulses through. As of now, both of the major models want to take that system through TN limiting storm potential to northern GA, but it's a week out and I suspect there will some variation in both location and timing as the week unfolds. The primary concern with that system is the potential for it to stall as a stationary front across the SE which in turn would provide a lift source for however long it decides to stick with us. This could present both a localized flooding threat and the potential for severe weather along the northern most extent of the warm sector. Lots of variables to consider, so please continue to monitor the forecast if you have plans early next week. Vaughn && .AVIATION... (06Z TAFS) Issued at 131 AM EDT Wed May 21 2025 A line of SHRA/TSRA is advancing southward through the ATL metro area and AHN. A TEMPO for TSRA is in place from 06-07Z at ATL and 06-09Z at AHN. As this line continues to move southward, it is expected to gradually weaken and become more diffuse. Its southward propagation has slowed from the previous update, with a TEMPO for TSRA now being carried from 08-11Z at CSG and 09-12Z at MCN. MVFR level clouds are anticipated behind the line of storms, remaining in place until scattering out by 14-15Z. Conditions will then be VFR through the remainder of the day. SW winds will shift to NW after the frontal passage, becoming gusty at 10-15 kts with gusts of 20-25 kts during the daytime today. //ATL Confidence...06Z Update... Medium confidence on the timing of TSRA in central Georgia. High confidence on all other elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 84 59 83 56 / 0 0 10 10 Atlanta 84 62 84 59 / 0 0 10 10 Blairsville 76 54 73 48 / 0 0 30 10 Cartersville 82 58 82 54 / 0 0 10 10 Columbus 87 61 88 62 / 0 0 0 0 Gainesville 81 61 80 56 / 0 0 10 10 Macon 89 61 88 62 / 10 0 0 0 Rome 83 58 81 54 / 0 0 10 10 Peachtree City 84 60 85 58 / 0 0 0 10 Vidalia 91 64 88 66 / 30 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...King LONG TERM....Vaughn AVIATION...King
Hazardous weather outlook, May 20, 11:04 PM EDT, 4 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1104 PM EDT Tue May 20 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-220315- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1104 PM EDT Tue May 20 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...Tonight... A line of strong to severe thunderstorms will continue pushing south and east overnight. The highest potential for severe weather is expected along and north of Interstate 85 prior to 2 AM. Damaging winds gusts of 50 to 70 mph are the primary expected hazard. Isolated tornados or large hail will also remain a possibility. A limited risk for damaging wind gusts in the 40 to 60 mph range exists for central Georgia between 2 AM and 9 AM Wednesday. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Isolated thunderstorms may return to north Georgia Saturday and Sunday. Then on Memorial Day scattered thunderstorms are expected. At this time the risk for severe weather over the holiday weekend remains low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Local storm report, May 21, 2:11 AM EDT, 1 hour 34 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
211 AM EDT Wed May 21 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1208 AM Tstm Wnd Dmg 2 S Taylorsville 34.06N 84.99W
05/21/2025 Polk GA Emergency Mngr
Tree reported down on a power line on
McKelvey Dr.
&&Special weather statement, May 21, 2:16 AM EDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
216 AM EDT Wed May 21 2025
GAZ036>039-050-051-210645-
Taliaferro GA-Wilkes GA-Oglethorpe GA-Clarke GA-Oconee GA-Greene GA-
216 AM EDT Wed May 21 2025
...A strong thunderstorm will impact portions of eastern Oconee,
southeastern Clarke, northeastern Greene, northwestern Taliaferro,
western Wilkes and Oglethorpe Counties through 245 AM EDT...
At 216 AM EDT, a strong thunderstorm was over Barnett Shoals, or near
Watkinsville, moving east at 50 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Watkinsville, Lexington, Crawford, Arnoldsville, Bishop, Maxeys,
Rayle, Whitehall, Athens-Clarke County, Stephens, Jacksons
Crossroads, Hutchings, Barnett Shoals, Newtown, State Botanical
Garden Of Ga, Celeste, Philomath, Vesta, Farmington, and Carters
Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3373 8344 3393 8344 3396 8288 3383 8276
3367 8286
TIME...MOT...LOC 0616Z 268DEG 43KT 3383 8331
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, May 21, 2:36 AM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
236 AM EDT Wed May 21 2025
GAZ044-053>055-210700-
Fayette GA-Clayton GA-Coweta GA-South Fulton GA-
236 AM EDT Wed May 21 2025
...A strong thunderstorm will impact portions of Fayette,
northeastern Coweta, southwestern Clayton and southwestern Fulton
Counties through 300 AM EDT...
At 236 AM EDT, a strong thunderstorm was over Madras, or near Newnan,
moving east at 30 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Fayetteville, City of South Fulton, Peachtree City, Union City,
Fairburn, Tyrone, Palmetto, Dunaway Gardens, Cannongate, Sandy Creek,
Roscoe, Thomas Crossroads, Madras, and Irondale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3351 8483 3352 8482 3355 8483 3357 8443
3344 8435 3335 8450 3344 8484
TIME...MOT...LOC 0636Z 273DEG 28KT 3347 8476
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 21, 2:49 AM EDT, 56 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
249 AM EDT Wed May 21 2025
GAZ042>044-053>055-210715-
Fayette GA-Douglas GA-Clayton GA-Coweta GA-Carroll GA-
South Fulton GA-
249 AM EDT Wed May 21 2025
...A strong thunderstorm will impact portions of Fayette,
southeastern Carroll, southwestern Douglas, northern Coweta,
northwestern Clayton and southwestern Fulton Counties through 315 AM
EDT...
At 249 AM EDT, a strong thunderstorm was near Whitesburg, or 8 miles
southeast of Carrollton, moving east at 45 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Newnan, Carrollton, Fayetteville, City of South Fulton, Peachtree
City, Union City, Riverdale, Fairburn, Tyrone, Palmetto, Senoia,
Whitesburg, Sharpsburg, Turin, Chattahoochee Hill, East Newnan, Plant
Yates, Starrs Mill, Seaton Lake, and Fairplay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3346 8510 3364 8501 3359 8441 3327 8449
TIME...MOT...LOC 0649Z 278DEG 40KT 3349 8497
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 21, 3:15 AM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
315 AM EDT Wed May 21 2025
GAZ053>057-210745-
Fayette GA-Clayton GA-Coweta GA-Spalding GA-Henry GA-
315 AM EDT Wed May 21 2025
...A strong thunderstorm will impact portions of central Spalding,
Fayette, southwestern Henry, northeastern Coweta and south central
Clayton Counties through 345 AM EDT...
At 315 AM EDT, a strong thunderstorm was over Peachtree City, or 8
miles west of Fayetteville, moving east at 40 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Newnan, Griffin, McDonough, Fayetteville, Peachtree City, Hampton,
Tyrone, Lovejoy, Locust Grove, Senoia, Brooks, Sharpsburg, Turin,
Woolsey, Sunny Side, East Griffin, Blacksville, Starrs Mill, Walker
Mill, and Inman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3332 8471 3348 8467 3346 8413 3332 8411
3321 8422
TIME...MOT...LOC 0715Z 279DEG 35KT 3341 8460
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 21, 3:36 AM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
336 AM EDT Wed May 21 2025
GAZ053-054-056>059-070-071-210800-
Butts GA-Fayette GA-Lamar GA-Monroe GA-Coweta GA-Jasper GA-
Spalding GA-Henry GA-
336 AM EDT Wed May 21 2025
...Strong thunderstorms will impact portions of Spalding,
southeastern Fayette, north central Monroe, southeastern Henry,
Butts, southeastern Coweta, west central Jasper and northeastern
Lamar Counties through 400 AM EDT...
At 336 AM EDT, a line of strong thunderstorms was along a line
extending from Blacksville to near Towalaga to Digbey, and moving
east at 45 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Griffin, Jackson, Monticello, Locust Grove, Flovilla, Brooks,
Jenkinsburg, Orchard Hill, East Griffin, Highland Mills, Towalaga,
Experiment, Walker Mill, McKibben, Vaughn, Chappel Mill, Rover, High
Falls State Park, Blount, and Luella.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3326 8465 3332 8431 3340 8421 3331 8368
3319 8385 3316 8414
TIME...MOT...LOC 0736Z 279DEG 37KT 3343 8417 3331 8425 3327 8452
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 8:47 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 43 min |
| May 20, 9:13 PM EDT | Tornado Warning | FFC | Dade, Walker | 36 min |
| May 20, 9:30 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker, Whitfield | 45 min |
| May 20, 9:57 PM EDT | Tornado Warning | FFC | Catoosa, Murray, Walker, Whitfield | 48 min |
| May 20, 10:06 PM EDT | Tornado Warning | FFC | Chattooga, Dade, Walker | 39 min |
| May 20, 10:31 PM EDT | Tornado Warning | FFC | Gilmer, Murray, Whitfield | 20 min |
| May 20, 10:37 PM EDT | Tornado Warning | FFC | Chattooga, Floyd, Gordon, Walker, Whitfield | 26 min |
| May 20, 10:37 PM EDT | Tornado Warning | FFC | Chattooga, Floyd, Gordon, Walker, Whitfield | 42 min |
| May 20, 10:40 PM EDT | Tornado Warning | FFC | Chattooga, Walker | 50 min |
| May 20, 10:50 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Murray | 24 min |
| May 20, 10:57 PM EDT | Special Weather Statement | FFC | Fannin | 48 min |
| May 20, 11:04 PM EDT | Tornado Warning | FFC | Chattooga, Floyd | 41 min |
| May 20, 11:13 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Chattooga, Floyd, Gordon, Murray | 47 min |
| May 20, 11:15 PM EDT | Tornado Warning | FFC | Chattooga, Floyd, Gordon | 45 min |
| May 20, 11:39 PM EDT | Tornado Warning | FFC | Gordon | 36 min |
| May 20, 11:49 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Floyd, Gordon, Paulding and 2 more | 41 min |
| May 20, 11:54 PM EDT | Tornado Warning | FFC | Bartow, Cherokee, Gordon, Pickens | 21 min |
| May 21, 12:12 AM EDT | Special Weather Statement | FFC | Towns | 33 min |
| May 21, 12:19 AM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, Dawson, DeKalb, Forsyth, Fulton and 4 more | 41 min |
| May 21, 12:25 AM EDT | Flash Flood Warning | FFC | Floyd | 2 hr |
| May 21, 12:34 AM EDT | Severe Thunderstorm Warning | FFC | Haralson | 41 min |
| May 21, 12:50 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Cobb, DeKalb, Forsyth, Fulton and 3 more | 19 min |
| May 21, 1:00 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Haralson, Paulding | 26 min |
| May 21, 1:05 AM EDT | Special Weather Statement | FFC | Fulton | 25 min |
| May 21, 1:08 AM EDT | Special Weather Statement | FFC | Barrow, DeKalb, Fulton, Gwinnett, Jackson | 37 min |
| May 21, 1:10 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson | 27 min |
| May 21, 1:19 AM EDT | Special Weather Statement | FFC | Barrow, Clayton, DeKalb, Douglas, Gwinnett, Oconee and 2 more | 26 min |
| May 21, 1:26 AM EDT | Special Weather Statement | FFC | Douglas, Fulton | 34 min |
| May 21, 1:36 AM EDT | Severe Thunderstorm Warning | FFC | Carroll | 39 min |
| May 21, 1:48 AM EDT | Flash Flood Warning | FFC | Cobb, DeKalb, Douglas, Fulton, Gwinnett, Paulding | 4 hr |
| May 21, 2:07 AM EDT | Special Weather Statement | FFC | Coweta | 23 min |
| May 21, 2:16 AM EDT | Special Weather Statement | FFC | Oconee, Oglethorpe | 29 min |
| May 21, 2:36 AM EDT | Special Weather Statement | FFC | Fayette | 24 min |
| May 21, 2:49 AM EDT | Special Weather Statement | FFC | Fayette | 26 min |
| May 21, 2:58 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Fulton, Henry | 32 min |
| May 21, 3:15 AM EDT | Special Weather Statement | FFC | Fayette, Henry, Spalding | 30 min |
| May 21, 3:26 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Clayton, Henry, Newton | 34 min |
| May 21, 3:36 AM EDT | Special Weather Statement | FFC | Butts, Spalding | 24 min |
| May 21, 3:42 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Jones, Monroe, Spalding | 33 min |
| May 21, 3:57 AM EDT | Tornado Warning | FFC | Butts, Jasper | 18 min |
| May 21, 4:09 AM EDT | Tornado Warning | FFC | Butts, Jasper | 15 min |
| May 21, 4:20 AM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Taliaferro, Warren | 40 min |
| May 21, 4:43 AM EDT | Special Weather Statement | FFC | Jefferson | 32 min |
| May 21, 7:09 AM EDT | Special Weather Statement | FFC | Sumter | 36 min |
| May 21, 7:38 AM EDT | Special Weather Statement | FFC | Webster | 37 min |
| May 21, 7:52 AM EDT | Special Weather Statement | FFC | Bleckley, Houston | 23 min |
Nearby
Tornado Warnings in Georgia, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.